# SDR ASAA2023020441816

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,200 hours, 923 cycles
- System (JASC): 2210 · Autopilot System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON PUSHING MASTER CAUTION DURING DESCENT CHECKLIST "SPEED TRIM FAIL" LIGHT ILLUMINATED ALONG WITH FLT CONT MASTER CAUTION LIGHT. LIGHT EXTINGUISHES UPON RESET OF MASTER CAUTION SYSTEM. GROUNDED - YES. RAN B737-9 FIM 22-11-00-810-D71, BITE TESTS PASSED, FAULT CLEARED.
